Alert archive / Wyoming / Red Flag Warnings in 2015
Red Flag Warning 23, NWS Riverton, WY
NWS Riverton, WY issued this red flag warning at Sep 20, 2015, 1:41 AM MDT for Fremont County, Natrona County, Sweetwater County, Wyoming. It took effect at Sep 20, 2015, 12:00 PM MDT. It was in force for 31 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 20, 2015, 1:41 AM MDT (07:41 UTC)
- In effect from
- Sep 20, 2015, 12:00 PM MDT
- Expired
- Sep 21, 2015, 7:03 PM MDT
- In force
- 31 hr
- Issued by
- NWS Riverton, WY
Counties Fremont County, WY, Natrona County, WY, Sweetwater County, WY
The radar
The Riverton/Lander radar (KRIW), 65 km from the middle of the area, began a volume at 07:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 7.7 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3043 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- -35 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
795 WWUS85 KRIW 200741 RFWRIW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 141 AM MDT SUN SEP 20 2015 ...ELEVATED FIRE BEHAVIOR SUNDAY AND MONDAY AFTERNOONS... .HIGH PRESSURE AND BUILDING NORTHWEST FLOW CONTINUE TO DEVELOP ACROSS WYOMING TODAY AND MONDAY. RELATIVE HUMIDITY WILL DROP INTO THE LOW TEENS ACROSS CENTRAL AND SOUTHERN WYOMING THROUGH MONDAY AFTERNOON. WIND ACROSS SOUTHERN AND SOUTH-CENTRAL WYOMING WILL BECOME GUSTY AT TIMES TODAY AND MONDAY. THE POTENTIAL COMBINATION OF GUSTY WIND AND LOW HUMIDITY WITH DRY FUELS WILL BRING RED FLAG CONDITIONS FOR SUNDAY AFTERNOON. AFTER EASING OFF FIRE CONDITIONS SUNDAY NIGHT...RED FLAG CONDITIONS SHOULD RETURN MONDAY AFTERNOON. WYZ279-289-202200- /O.UPG.KRIW.FW.A.0011.150920T1800Z-150922T0200Z/ /O.NEW.KRIW.FW.W.0023.150920T1800Z-150922T0200Z/ SWEETWATER COUNTY/ROCK SPRINGS BLM/FLAMING GORGE NRA- GRANITE/GREEN/FERRIS/RATTLESNAKE MOUNTAINS- 141 AM MDT SUN SEP 20 2015 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT MONDAY FOR LOW HUMIDITY...GUSTY WIND AND DRY FUELS FOR FIRE WEATHER ZONES 279 AND 289... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MDT MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONES 279 AND 289. * WIND...WEST TO SOUTHWEST WINDS OF 15 TO 20 MPH WITH GUSTS TO 25 TO 30 MPH. * HUMIDITY...10 TO 15 PERCENT EACH AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE BEHAVIOR. && $$ WYZ280-300-202200- /O.NEW.KRIW.FW.W.0023.150920T1800Z-150922T0200Z/ NATRONA COUNTY/CASPER BLM-CASPER MOUNTAIN- 141 AM MDT SUN SEP 20 2015 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT MONDAY FOR LOW HUMIDITY...GUSTY WIND AND DRY FUELS FOR FIRE WEATHER ZONES 280 AND 300... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MDT MONDAY. * AFFECTED AREA...FIRE WEATHER ZONES 280 AND 300. * WIND...WEST TO SOUTHWEST 15 TO 20 MPH WITH GUSTS TO 30 MPH EACH AFTERNOON. * HUMIDITY...FALLING TO 10 TO 15 PERCENT EACH AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE BEHAVIOR. && $$
4 follow-up statements
385 WWUS85 KRIW 202128 RFWRIW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 328 PM MDT SUN SEP 20 2015 ...EXTREME FIRE BEHAVIOR TO CONTINUE THROUGH MONDAY AFTERNOON... .HIGH PRESSURE AND BUILDING NORTHWEST FLOW WILL CONTINUE THROUGH MONDAY WITH RELATIVE HUMIDITY DROPPING INTO THE LOW TEENS ACROSS CENTRAL AND SOUTHERN WYOMING. ADDITIONALLY...WIND ACROSS SOUTHEASTERN WYOMING WILL BECOME GUSTY AT TIMES...ESPECIALLY ACROSS THE WIND CORRIDOR BETWEEN ROCK SPRINGS AND CASPER. HUMIDITY RECOVERY IS EXPECTED DURING THE EVENING AND OVERNIGHT HOURS...BUT THE RETURNING COMBINATION OF GUSTY WIND AND LOW HUMIDITY WITH DRY FUELS DURING THE AFTERNOON HOURS WILL CONTINUE RED FLAG CONDITIONS. WYZ279-280-289-300-210930- /O.CON.KRIW.FW.W.0023.000000T0000Z-150922T0200Z/ SWEETWATER COUNTY/ROCK SPRINGS BLM/FLAMING GORGE NRA- NATRONA COUNTY/CASPER BLM- GRANITE/GREEN/FERRIS/RATTLESNAKE MOUNTAINS-CASPER MOUNTAIN- 328 PM MDT SUN SEP 20 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT MONDAY FOR LOW HUMIDITY...GUSTY WIND...AND DRY FUELS FOR FIRE WEATHER ZONES 279...280...289 AND 300... * AFFECTED AREA...FIRE WEATHER ZONES 279...280...289 AND 300. * WIND...WEST TO SOUTHWEST WINDS OF 15 TO 20 MPH WITH GUSTS TO 25 TO 30 MPH. * HUMIDITY...10 TO 15 PERCENT DURING THE AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE BEHAVIOR. && $$ BRANHAM
206 WWUS85 KRIW 210804 RFWRIW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 204 AM MDT MON SEP 21 2015 ...EXTREME FIRE BEHAVIOR TO CONTINUE THROUGH THIS AFTERNOON... .HIGH PRESSURE AND BUILDING NORTHWEST FLOW WILL CONTINUE TODAY WITH RELATIVE HUMIDITY DROPPING INTO THE LOW TEENS ACROSS CENTRAL AND SOUTHERN WYOMING. ADDITIONALLY...WIND ACROSS SOUTHEASTERN WYOMING WILL BECOME GUSTY AT TIMES...ESPECIALLY ACROSS THE WIND CORRIDOR BETWEEN ROCK SPRINGS AND CASPER. COMBINED WITH DRY FUELS RED FLAG CONDITIONS WILL CONTINUE THIS AFTERNOON AND EARLY THIS EVENING. WYZ279-280-289-300-212200- /O.CON.KRIW.FW.W.0023.000000T0000Z-150922T0200Z/ SWEETWATER COUNTY/ROCK SPRINGS BLM/FLAMING GORGE NRA- NATRONA COUNTY/CASPER BLM- GRANITE/GREEN/FERRIS/RATTLESNAKE MOUNTAINS-CASPER MOUNTAIN- 204 AM MDT MON SEP 21 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR LOW HUMIDITY...GUSTY WIND...AND DRY FUELS FOR FIRE WEATHER ZONES 279...280...289 AND 300... * AFFECTED AREA...FIRE WEATHER ZONES 279...280...289 AND 300. * WIND...WEST TO SOUTHWEST WINDS OF 15 TO 20 MPH WITH GUSTS TO 25 TO 30 MPH. * HUMIDITY...10 TO 15 PERCENT DURING THE AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE BEHAVIOR. && $$
133 WWUS85 KRIW 212152 RFWRIW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 352 PM MDT MON SEP 21 2015 ...EXTREME FIRE BEHAVIOR TO CONTINUE INTO THE EARLY EVENING HOURS... .HIGH PRESSURE AND BUILDING NORTHWEST FLOW WILL CONTINUE WITH RELATIVE HUMIDITY IN THE LOW TEENS ACROSS CENTRAL AND SOUTHERN WYOMING. ADDITIONALLY...WIND ACROSS SOUTHEASTERN WYOMING WILL REMAIN GUSTY AT TIMES...ESPECIALLY ACROSS THE WIND CORRIDOR BETWEEN ROCK SPRINGS AND CASPER. COMBINED WITH DRY FUELS...RED FLAG CONDITIONS WILL CONTINUE THROUGH THE EARLY EVENING HOURS. WYZ279-280-289-300-220200- /O.CON.KRIW.FW.W.0023.000000T0000Z-150922T0200Z/ SWEETWATER COUNTY/ROCK SPRINGS BLM/FLAMING GORGE NRA- NATRONA COUNTY/CASPER BLM- GRANITE/GREEN/FERRIS/RATTLESNAKE MOUNTAINS-CASPER MOUNTAIN- 352 PM MDT MON SEP 21 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR LOW HUMIDITY...GUSTY WIND...AND DRY FUELS FOR FIRE WEATHER ZONES 279...280...289 AND 300... * AFFECTED AREA...FIRE WEATHER ZONE 279. FIRE WEATHER ZONE 280. FIRE WEATHER ZONE 289. FIRE WEATHER ZONE 300. * WIND...WEST TO SOUTHWEST WINDS OF 15 TO 20 MPH WITH GUSTS TO 25 TO 30 MPH. * HUMIDITY...10 TO 15 PERCENT THROUGH THE AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE BEHAVIOR. && $$ BRANHAM
214 WWUS85 KRIW 220103 RFWRIW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 703 PM MDT MON SEP 21 2015 WYZ279-280-289-300-220215- /O.CAN.KRIW.FW.W.0023.000000T0000Z-150922T0200Z/ SWEETWATER COUNTY/ROCK SPRINGS BLM/FLAMING GORGE NRA- NATRONA COUNTY/CASPER BLM- GRANITE/GREEN/FERRIS/RATTLESNAKE MOUNTAINS-CASPER MOUNTAIN- 703 PM MDT MON SEP 21 2015 ...RED FLAG WARNING IS CANCELLED FOR FIRE WEATHER ZONES 279...280...289 AND 300... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS CANCELLED THE RED FLAG WARNING. WINDS HAVE WEAKENED THIS EVENING...AND RELATIVE HUMIDITY IS BEGINNING TO RISE...THEREFORE THE RED FLAG WARNING HAS BEEN CANCELLED. $$ 21
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this red flag warning went out at Sep 19, 11:01 PM MDT, 2 hours 40 minutes earlier.
Area forecast discussion, Sep 19, 11:01 PM MDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 1101 PM MDT SAT SEP 19 2015 .SHORT TERM...TONIGHT THROUGH SUNDAY HIGH PRESSURE WILL CONTINUE WARM AND DRY CONDITIONS DURING THE FORECAST PERIOD...AND BEYOND. GUSTY WINDS ARE EXPECTED TO DEVELOP SUNDAY AFTERNOON ACROSS AREAS OF SOUTHERN AND CENTRAL WYOMING. THESE GUSTY WINDS WILL COMBINE WITH LOW RELATIVE HUMIDITY TO POTENTIALLY CREATE EXTREME FIRE BEHAVIOR ON SUNDAY AFTERNOON. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR SWEETWATER COUNTY AND THE GREEN MOUNTAINS AND RATTLESNAKE RANGE. RELATIVE HUMIDITIES LOOK LIKE THEY COULD POTENTIALLY BE BORDERLINE ACROSS SWEETWATER...AND FUTURE SHIFTS WILL TAKE A LOOK TO DETERMINE IF CRITERIA WILL OFFICIALLY BE REACHED. OTHERWISE...QUIET CONDITIONS EXPECTED. COLD TEMPERATURES OVERNIGHT ARE ANTICIPATED TO COMBINE WITH HIGH HUMIDITY ACROSS AREAS OF WESTERN WYOMING. THIS MAY RESULT IN SOME PATCHY FOG AND FROST ACROSS THE WESTERN BASINS. HAVE LEFT THIS MENTION IN THE FORECAST. .LONG TERM...SUNDAY NIGHT THROUGH SATURDAY A DRY HIGH PRESSURE RIDGE OVER THE WESTERN U.S. WITH NORTHWEST FLOW ALOFT OVER WESTERN AND CENTRAL WYOMING WILL BRING DRY AND LOCALLY WINDY CONDITIONS TO THE AREA WITH A WARMING TREND. SUNDAY EVENING WILL BE BREEZY TO WINDY OVER AND NEAR THE EAST SLOPES OF THE MOUNTAINS...ESPECIALLY FROM SOUTH PASS TO CASPER. THE FLOW ALOFT WILL SHIFT TO THE WEST WITH TIME WITH CONDITIONS REMAINING DRY AND BREEZY TO WINDY ON MONDAY AS THE UPPER LEVEL HIGH PRESSURE RIDGE MIGRATES EAST OVER WYOMING. MONDAY NIGHT THE FLOW ALOFT WILL SHIFT TO THE SOUTHWEST WITH WARMING CONTINUING. TUESDAY SOME CLOUDS WILL MOVE UP FROM THE GREAT BASIN INTO SOUTHWEST WYOMING WITH SHOWERS AND ISOLATED THUNDERSTORMS DEVELOPING OVER THE SOUTHWEST AND WESTERN MOUNTAINS GENERALLY ALONG THE SOUTHERN BORDER. THE MOISTURE IN THE SOUTHWEST FLOW WILL CONTINUE TO INCH NORTHEAST INTO SOUTHERN WYOMING TUESDAY NIGHT AND WEDNESDAY. CLOUD COVER WILL MODERATE LOW TEMPERATURES TUESDAY NIGHT AND SLIGHTLY LIMIT DAYTIME HIGHS ON WEDNESDAY ALONG WITH COOLING FROM AREAS OF VIRGA AND SHOWERS. THE BEST CHANCES FOR PRECIPITATION WILL BE IN THE FAR WESTERN MOUNTAINS AND THE EXTREME SOUTHWEST. A FEW SHOWERS MAY LINGER THROUGH WEDNESDAY NIGHT WITH ANOTHER ROUND OF SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS IN THE FAR WEST ON THURSDAY. THE SOUTHWEST FLOW WILL HAVE LIMITED MOISTURE IN THE WEST THURSDAY NIGHT...FRIDAY...FRIDAY NIGHT AND SATURDAY WITH SHOWERS AND THUNDERSTORM CHANCES LIMITED TO THE WESTERN MOUNTAINS. WITH THE SOUTHWEST FLOW ALOFT BREEZY TO WINDY CONDITIONS WILL CONTINUE ACROSS THE SOUTHWEST INTO CENTRAL AREAS WITH RATHER MILD CONDITIONS. THERE IS CONSIDERABLE SPREAD IN THE EXTENDED MODELS THURSDAY THROUGH SATURDAY...MAINLY WITH TIMING OF SHORTWAVE TROUGHS...WHILE THE LARGE SCALE SOUTHWEST FLOW IS CONSISTENT WITH ALL OF THEM. AMOUNT OF MOISTURE IN THE SOUTHWEST FLOW AND THE AMOUNT THAT MAKES IT INTO WYOMING WILL LARGELY DETERMINE THE AMOUNT AND SPREAD OF CONVECTIVE PRECIPITATION. && .AVIATION.../06Z ISSUANCE/ VFR CONDITIONS WITH ONLY SOME MID/HIGH LEVEL CLOUDINESS AT TIMES THROUGH TAF PERIOD. BREEZY WEST TO SOUTHWEST WINDS WILL OCCUR...MAINLY IN THE ROCK SPRINGS TO CASPER CORRIDOR. && .FIRE WEATHER... HIGH PRESSURE WILL KEEP WARM AND DRY CONDITIONS OVER THE AREA FOR THE NEXT FEW DAYS. RELATIVE HUMIDITY WILL DIP INTO THE LOW TEENS FOR PORTIONS OF SOUTHERN AND CENTRAL WYOMING SUNDAY AFTERNOON. ADDITIONALLY...GUSTY WIND ALSO LOOKS FAVORABLE TO DEVELOP. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR PORTIONS OF SOUTHERN WYOMING. RELATIVE HUMIDITY COULD BE BORDERLINE TOMORROW ACROSS SWEETWATER COUNTY...WHICH WILL BE EVALUATED BY THE UPCOMING SHIFT. CONDITIONS FOR EXTREME FIRE BEHAVIOR LOOK FAVORABLE TO RETURN TO SOUTHERN WYOMING MONDAY AFTERNOON...WITH THE WATCH EXTENDING THROUGH MONDAY EVENING. && .RIW WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH MONDAY EVENING FOR WYZ279-289. && SHORT TERM...BRANHAM LONG TERM...C.BAKER AVIATION...WM FIRE WEATHER...BRANHAM
Hazardous weather outlook, Sep 19, 8:10 PM MDT, 5 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 810 PM MDT SAT SEP 19 2015 WYZ001>020-022>030-201230- YELLOWSTONE NATIONAL PARK-ABSAROKA MOUNTAINS-CODY FOOTHILLS- NORTH BIG HORN BASIN-SOUTHWEST BIG HORN BASIN- SOUTHEAST BIG HORN BASIN-OWL CREEK AND BRIDGER MOUNTAINS- BIGHORN MOUNTAINS WEST-BIGHORN MOUNTAINS SOUTHEAST- NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY- TETON AND GROS VENTRE MOUNTAINS-JACKSON HOLE- WIND RIVER MOUNTAINS WEST-WIND RIVER MOUNTAINS EAST- UPPER WIND RIVER BASIN-WIND RIVER BASIN-LANDER FOOTHILLS- GREEN MOUNTAINS AND RATTLESNAKE RANGE- NATRONA COUNTY LOWER ELEVATIONS-CASPER MOUNTAIN-STAR VALLEY- SALT RIVER AND WYOMING RANGES-UPPER GREEN RIVER BASIN FOOTHILLS- UPPER GREEN RIVER BASIN-SOUTH LINCOLN COUNTY- ROCK SPRINGS AND GREEN RIVER-FLAMING GORGE-EAST SWEETWATER COUNTY- 810 PM MDT SAT SEP 19 2015 ...FIRE WEATHER WATCH IN EFFECT SUNDAY AFTERNOON THROUGH MONDAY EVENING FOR PORTIONS OF THE SOUTH... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SUNDAY AND MONDAY...ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE...MAINLY BETWEEN ROCK SPRINGS AND CASPER...DUE TO LOW AFTERNOON RELATIVE HUMIDITY...AND BREEZY WESTERLY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.
Nearby
Red Flag Warnings in Wyoming, 2015Every red flag warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.